# SDR SWAA101572

- Difficulty date: March 15, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 55,267 hours, 46,797 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354433
- Part serial: 1434
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV4 CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE PRESSURE GAUGE LOW.  REMOVED AND REPLACED SLIDE PER MT.
